# SDR DXTA200702351

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 4,633 hours, 2,858 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WHITE ODORLESS SMOKE POURS OUT OF THE GALLEY CONVECTIVE OVEN WHEN OPERATING.  CLEANED OUT INSIDE OF OVEN.  OPERATED AT HIGHEST TEMPERATURE SETTING FOR 15 MINUTES.  VERY MINIMAL SMOKE NOTED AFTER CLEANING.  IAW F2000 M/M 20-314
